Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Filimonov, Dmitry Andreevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4
Presentations: 3

Number of views:
This page:708
Abstract pages:1718
Full texts:485
References:185
Candidate of physico-mathematical sciences (2010)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 22.02.1985
E-mail:
Keywords: Circle maps, Arnold tongues, turbulent systems, limit cycles.

Subject:

Dynamical systems, differential equations.

   
Main publications:
  1. D. Filimonov, “On the simplest system with retarding switching and 2-point critical set.”, Functional Differential Equations, 11:3–4 (2004), 333–339
  2. Filimonov D.A., “3-kh tochechnoe kriticheskoe mnozhestvo dlya sistemy s zapazdyvayuschim pereklyucheniem.”, Materialy mezhdunarodnoi nauchnoi konferentsii Topologicheskie i variatsionnye metody nelineinogo analiza i ikh prilozheniya, Voronezh, 2005, 106-107
  3. D. Filimonov, “Normalnye formy kvadratichnykh vektornykh polei i uravnenie Shi Songlina”, Differentsialnye Uravneniya, 46:5 (2010), 647-657

http://www.mathnet.ru/eng/person34836
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/744982

Publications in Math-Net.Ru
2014
1. A. A. Glutsyuk, V. A. Kleptsyn, D. A. Filimonov, I. V. Shchurov, “On the Adjacency Quantization in an Equation Modeling the Josephson Effect”, Funktsional. Anal. i Prilozhen., 48:4 (2014),  47–64  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 48:4 (2014), 272–285  isi  scopus
2012
2. V. A. Kleptsyn, D. A. Filimonov, “Structure of Groups of Circle Diffeomorphisms with the Property of Fixing Nonexpandable Points”, Funktsional. Anal. i Prilozhen., 46:3 (2012),  38–61  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 46:3 (2012), 191–209  isi  elib  scopus
3. V. A. Kleptsyn, D. A. Filimonov, “Lyapunov exponents and other properties of $N$-groups”, Tr. Mosk. Mat. Obs., 73:1 (2012),  37–46  mathnet  mathscinet  zmath  elib; Trans. Moscow Math. Soc., 73 (2012), 29–36  isi  scopus
2011
4. Yu. S. Ilyashenko, D. A. Ryzhov, D. A. Filimonov, “Phase-lock effect for equations modeling resistively shunted Josephson junctions and for their perturbations”, Funktsional. Anal. i Prilozhen., 45:3 (2011),  41–54  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 45:3 (2011), 192–203  isi  elib  scopus

Presentations in Math-Net.Ru
1.
D. A. Filimonov
Seminar "Optimal Control and Dynamical Systems"
April 3, 2015 13:00
2. Dynamics of the Josephson effect and slow-fast systems
D. A. Filimonov, I. V. Shchurov
Dynamical Systems
April 13, 2012 18:30
3. Group actions on the circle that satisfy property ($\star$)
D. A. Filimonov
Dynamical Systems
March 12, 2010 18:25

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021